# SDR CA090519010

- Difficulty date: May 8, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 7,078 hours
- Engine: Lyc O540F1B5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Part number: ALX8521R
- Condition: Failed
- Location: Alternator
- Part time: 853 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR BUSHINGS FAILED AT THE ATTACHMENT POINTS.
